# SDR ABXA060123

- Difficulty date: January 22, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,428 hours, 26,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3641125502
- Condition: Cracked
- Location: Lt Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER WING FLOOR AREA AT FS 759, LEFT BUTT LINE 48, SUPPORT FITTING HAD CORROSION AT BASE ATTACH NUTS.  CLEANED AREA IAW DC8 MM 12-06-00, FITTING FOUND CRACKED.  REMOVED AND REPLACED WITH NEW FITTING IAW DC8 SRM 51-1-20D.
